Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 103, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2024, 11:04 AM EDT for Erie County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2024, 11:04 AM EDT (15:04 UTC)
- Expired
- Jul 10, 2024, 11:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Erie County, PA
The radar
The Buffalo radar (KBUF), 136 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
383
WUUS51 KCLE 101504
SVRCLE
PAC049-101530-
/O.NEW.KCLE.SV.W.0103.240710T1504Z-240710T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1104 AM EDT Wed Jul 10 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Eastern Erie County in northwestern Pennsylvania...
* Until 1130 AM EDT.
* At 1104 AM EDT, a severe thunderstorm was located near Union City,
or 17 miles southeast of Erie, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Union City, Waterford, Wattsburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4185 7985 4185 7991 4196 8007 4224 7977
4220 7976 4201 7976 4200 7975 4200 7962
4199 7961 4199 7962
TIME...MOT...LOC 1504Z 227DEG 38KT 4194 7987
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell3 follow-up statements
204
WUUS51 KCLE 101513 CCA
SVRCLE
PAC049-101545-
/O.COR.KCLE.SV.W.0103.240710T1504Z-240710T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1113 AM EDT Wed Jul 10 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Eastern Erie County in northwestern Pennsylvania...
* Until 1130 AM EDT.
* At 1112 AM EDT, a severe thunderstorm was located over Wattsburg,
or 17 miles southeast of Erie, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Union City, Waterford, Wattsburg, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4185 7985 4185 7991 4196 8007 4224 7977
4220 7976 4201 7976 4200 7975 4200 7962
4199 7961 4199 7962
TIME...MOT...LOC 1512Z 227DEG 38KT 4194 7987
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell227
WWUS51 KCLE 101516
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1116 AM EDT Wed Jul 10 2024
PAC049-101530-
/O.CON.KCLE.SV.W.0103.000000T0000Z-240710T1530Z/
Erie PA-
1116 AM EDT Wed Jul 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTHEASTERN ERIE COUNTY...
At 1116 AM EDT, a severe thunderstorm was located near Wattsburg, or
17 miles east of Erie, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Wattsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4193 7979 4205 7997 4224 7977 4220 7976
4201 7976 4200 7975 4200 7971
TIME...MOT...LOC 1516Z 223DEG 39KT 4204 7976
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell605
WWUS51 KCLE 101524
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1124 AM EDT Wed Jul 10 2024
PAC049-101534-
/O.EXP.KCLE.SV.W.0103.000000T0000Z-240710T1530Z/
Erie PA-
1124 AM EDT Wed Jul 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE COUNTY WILL
EXPIRE AT 1130 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4193 7979 4205 7997 4224 7977 4220 7976
4201 7976 4200 7975 4200 7971
TIME...MOT...LOC 1524Z 227DEG 38KT 4208 7970
$$
CampbellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:16 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 10, 9:16 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 916 AM EDT Wed Jul 10 2024 .SYNOPSIS... The remnants of Beryl will lift across northwest Ohio today, dragging a cold front across the region this afternoon. A trough will cross Lake Erie tonight into Thursday morning before high pressure finally builds in Thursday afternoon. Another trough will cross the Great Lakes Friday into Saturday. && .NEAR TERM /THROUGH THURSDAY/... 9:15 AM Update... We continued to decreased PoPs over central and NEOH for this morning. We left the highest PoPs for NWOH and NWPA through midday into the afternoon. 6:30 AM Update... Significantly decreased PoPs this morning since the steadiest rain has already exited to the NE. This will leave widely scattered showers over the next few hours before better coverage fills back in from west to east late this morning into the afternoon. The rest of the forecast remains on track. Original Discussion... The effects of Beryl are well underway across the region early this morning. Infrared satellite and water vapor loops show the remnant surface low centered over Indiana as it phases with a strong mid/upper shortwave trough lifting across Illinois. This is allowing the surface low to deepen, and guidance suggests it deepening to around 1000 mb as it lifts through NW Ohio and western Lake Erie this afternoon and evening. A large shield of rain and embedded thunderstorms driven by a 30-40 knot low-level jet and resultant moist, theta e advection and isentropic ascent north of a retreating warm front is spreading across NW and north central Ohio. This will continue moving north to northeastward at a good clip through 12Z, although NE Ohio and NW PA are trending toward much less rainfall compared to NW Ohio, which is unfortunate since moderate drought remains along and east of I-71. The main concerns between now and 12Z are isolated areas of rotation within the embedded convective cells and locally heavy rainfall. Regarding the rotation and tornado potential, we are seeing a downward trend compared to earlier tonight since the latest mesoanalysis shows less than 500 J/Kg of SBCAPE remaining as well as quite a bit of CIN due to a nocturnal inversion. There continues to be an impressive amount of shear due to the "spin" of the low and spiral convective bands, and this combined with the low-level jet is yielding 40-50 knots of low-level (0-1 Km) shear and low-level SRH values of 200-400 m2/s2. However, the limited SBCAPE and inversion is keeping the bulk of the convection elevated, and therefore, keeping rotation elevated. Cannot rule out a brief spin up tornado between now and 12Z, but the threat is likely over. Regarding heavy rainfall and localized flooding, this threat is also decreasing. Much of NW Ohio received 1 to 2.5 inches of rain over the past few hours where Flood Advisories are currently in effect, but the steadiest and heaviest rain will be exiting that area by 09Z. Farther east, the showers and thunderstorms will be more transient, so only expecting 0.25 to 0.50 inches through 12Z in much of north central and NE Ohio and NW PA. Once the warm front moves over Lake Erie this morning, a pronounced dry slot is still expected to move in. This should greatly diminish precip coverage, so dropped PoPs to mostly chance after 12Z except likely in NW Ohio where more frequent additional showers will wrap in. The focus will then shift to any additional development of convection this afternoon, which doesn't look like much. As the low lifts across the western basin of Lake Erie this afternoon and into southern Ontario this evening, a trailing cold front will sweep through the region. The mid-level dry air and poor lapse rates will limit the recovery of instability ahead of the front despite peaks of sunshine, but HREF guidance suggests 1000-1500 Joules of MLCAPE could develop in far NE Ohio and NW PA, so CAMS indicate that is the most likely area for convection to redevelop and affect our area if it doesn't all develop east of the CWA. Deep layer shear remaining around 40-50 knots and around 20 knots of low- level shear could support isolated damaging winds and a tornado if anything can develop in that area before exiting the CWA. Timing would be roughly 16-19Z. Otherwise, just widely scattered showers are expected this afternoon and evening. As the low lifts across southern Ontario tonight and eastern Ontario Thursday, wrap around moisture will keep scattered showers going, especially in NE Ohio and NW PA. In fact, a surface trough looks to cross Lake Erie in the 8-12Z Thursday timeframe, so raised PoPs to likely in the "snowbelt" areas east of Cleveland into NW PA late tonight and early Thursday morning. This QPF will only amount to 0.10 inch or less. Surface ridging will finally build in from the western Great Lakes Thursday afternoon, so expect mainly dry conditions in the afternoon and evening along with cooler and less humid conditions as the mid/upper trough axis slides into the Great Lakes. Highs today will range from the upper 70s to around 80 in NW Ohio to the low to mid 80s in north central and NE Ohio and NW PA. Highs Thursday will be in the mid 70s to low 80s with less humid conditions. Lows tonight will range from the low to mid 60s. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Surface ridging builds in Thursday night as Beryl's remnant low continues exiting through Quebec, leading to a quiet Thursday night and Friday morning. With surface dew points still in the upper 50s/lower 60s and decent radiational cooling conditions thanks to light winds and mainly clear skies, some radiation fog may develop late Thursday night into early Friday. Lows Thursday night will generally range from the low to mid 60s with a few upper 50s across interior Northeast OH and Northwest PA. A weak shortwave moves through Friday afternoon. Generally expect the column to be too dry to see much precip, though can't rule out an isolated shower or thunderstorm in the afternoon, mainly across Northwest and North Central OH. Highs on Friday will generally reach the low to mid 80s. Behind the weak shortwave Friday night expect weak surface ridging to regain control, leading to another quiet night with perhaps a bit of patchy fog yet again. Lows Friday night will perhaps be a couple of degrees milder than Thursday night, generally reaching the 60s. A more active northwest flow aloft looks to develop starting Saturday and Saturday night as ridging builds over the central U.S. The atmosphere on Saturday may still be too dry and stable for much convection so only bring a slight chance (20%) POP into the I-75 corridor late in the day, though do expand 20-30% POPs southeast towards Cleveland and Mansfield Saturday night due to potential for a remnant MCS to spill in from the northwest at some point. Highs on Saturday will warm into the mid to upper 80s, with lows Saturday night generally in the mid 60s to near 70. && .LONG TERM /SUNDAY THROUGH TUESDAY/... A very warm and potentially unsettled period of weather is in store to end the weekend and start next week. The area will be situated between ridging over the central and southern U.S. and broad troughing over eastern Canada and the Northeast, with occasional shortwaves riding through the flow. Expect above average temperatures with a fair amount of humidity for this period along with off and on thunderstorm chances. Timing of higher thunderstorm chances in such a fast-moving pattern is a fool's errand 4-7 days into the future, though generally have a mix of 20-50% POPs Sunday through Tuesday, relatively higher during each afternoon and evening but not dropping off completely at night. We will be on the edge of a hot and humid, unstable airmass, especially Monday and Tuesday, with moderate shear at times on the edge of stronger flow aloft to our north. Given this, potential for severe weather will need to be monitored Sunday through Tuesday (with Monday and Tuesday the more concerning of these three days). This may include the potential for more organized MCS/s to drop in from the northwest. && .AVIATION /12Z Wednesday THROUGH Sunday/... TAFs are mostly low end VFR this morning as the steadiest rain has exited the region, but scattered showers will increase in coverage from west to east mid to late morning, and that will drop cigs to more of a consistent MVFR level. Eastern areas around KCAK, KYNG, and KERI will hold onto VFR the longest today. Showers will decrease in coverage again late this afternoon and this evening, but scattered light showers lingering overnight combined with abundant moisture will cause MVFR to IFR to develop. There could even be some LIFR in eastern areas. Confidence in this is increasing for tonight. SE winds will become gusty this morning with an increase to 10-15 knots and gusts over 20 knots while turning more southerly by mid morning into the afternoon. Winds then turn more westerly late this afternoon and this evening with speeds of 10-20 knots gusting to 20-30 knots. Winds will gradually diminish tonight. Outlook...Periodic showers with non-VFR expected Thursday and Saturday night into Sunday. && .MARINE... Active marine conditions are expected through Thursday as Beryl's remnant low moves over or near Lake Erie. A warm front will lift across Lake Erie this morning ahead of the remnant low with strong easterly flow for a few hours ahead of the warm front. Waves will briefly build to 2-5 feet from the open waters of the central basin into the open and nearshore waters of the western basin early this morning, for which a Small Craft Advisory is in effect until 10 AM. Showers and thunderstorms are likely ahead of the warm front through about 8 or 9 AM, with some potential for a waterspout or two over the southern portions of the lake. Winds will briefly lull this morning behind the warm front. A cold front will cross the lake from west to east immediately ahead of Beryl late this morning into this afternoon, shifting winds to the south-southwest at 10-20 knots and building 2-4 or 3-5 footers over the open waters east of The Islands this afternoon. Current impression is we will not need renewed Small Craft Advisories for this marginally strong offshore flow, though a few hi-res models do have more solid 20-25 knot winds this afternoon. If that verifies, we may need to raise the next round of advisories earlier than currently expected. A few thunderstorms may re-develop ahead of the cold front in the midday and early afternoon timeframe east of Cleveland. Beryl's remnant low and a sharp trailing trough axis will cross over western Lake Erie late this afternoon and evening, before the low exits northeast into southern Ontario overnight tonight into Thursday and drags the trough axis east across the rest of the lake. Behind the low and trough axis winds will shift to the west- northwest and increase to 15-25 knots through Thursday morning, gradually subsiding from west to east Thursday afternoon and evening. A brief period of sustained winds to near 30 knots is possible across the western and central basin tonight if Beryl's remnant low is as strong as some models currently depict. If we don't need them for the gusty southerly winds this afternoon, Small Craft Advisories and accompanying high rip current/Beach Hazards Statements will be needed for most or all nearshore zones beginning from west to east late today into tonight and will be issued when we expire or cancel this morning's headline for the western basin. Expect the headlines through much of the day Thursday east of the Islands, with headlines potentially coming down earlier in the day farther west. Waves may reach 4-7 feet tonight into Thursday in the central and eastern basins, with 2-4 or 3-5 footers this evening and tonight in the western basin. Quiet marine conditions are expected to return Thursday night and persist through early Sunday. Southwest winds will turn a bit brisk at 10 to 20 knots at times Sunday through Tuesday. Thunderstorm chances will increase too, with some potential for one or two clusters of organized/strong thunderstorms to move across the lake from the west/northwest between late Sunday and Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...Garuckas NEAR TERM...Garuckas/Griffin SHORT TERM...Sullivan LONG TERM...Sullivan AVIATION...Garuckas MARINE...Sullivan
Hazardous weather outlook, Jul 10, 9:27 AM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 927 AM EDT Wed Jul 10 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-111330- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore- 927 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-111330- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 927 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-111330- Northern Erie-Southern Erie-Crawford- 927 AM EDT Wed Jul 10 2024 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. The remnants of Beryl will track through northwest Ohio today, dragging a cold front across the region this afternoon. Scattered showers and thunderstorms will produce locally heavy rainfall that could cause flooding of urban, low-lying, or poor drainage areas. Locally damaging winds or a brief spin up tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 10:48 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1048 AM EDT Wed Jul 10 2024
PAZ002-003-101530-
Southern Erie PA-Crawford PA-
1048 AM EDT Wed Jul 10 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ERIE AND NORTH
CENTRAL CRAWFORD COUNTIES THROUGH 1130 AM EDT...
At 1048 AM EDT, Doppler radar was tracking a strong thunderstorm near
Cambridge Springs, or 15 miles northeast of Meadville, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Corry, Edinboro, Union City, Cambridge Springs, Waterford, Wattsburg,
Canadohta Lake, Lincolnville, Mill Village, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4171 7997 4184 8016 4215 7976 4201 7976
4200 7975 4200 7962 4199 7961 4194 7961
TIME...MOT...LOC 1448Z 227DEG 38KT 4182 7997
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CampbellLocal storm report, Jul 10, 11:01 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1101 AM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM Tstm Wnd Gst 4 WSW Meadville 41.63N 80.21W
07/10/2024 M53 MPH Crawford PA ASOS
&&
MGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:48 AM EDT | Special Weather Statement | CLE | Erie | 42 min |
| Jul 10, 1:39 PM EDT | Tornado Warning | CLE | Crawford | 21 min |
| Jul 10, 2:20 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 28 min |
| Jul 10, 3:41 PM EDT | Beach Hazards Statement | CLE | Erie | 16 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.